# SDR AALA960185

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 146T5141
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOOR BEAM CORRODED.  AFTER BLENDING, FOUND DAMAGE BEYOND SRM LIMITS.  ALODINED BLENDED AREA.  FABRICATED AND INSTALLED REPAIR STOP USING .050 INCH 301 1/2 HARD STAINLESS STEEL.  APPLIED TWO COATS OF PRIMER.  APPROVED BY ENGINEERING PER MRB 767-1124.  TST:  42,562.49 HRS.  CYCLES, 10,821.  (X)
